?2008 Clark County 4-H Fair program PDF Print E-mail
Wednesday, 02 July 2008 00:00
?The following is a schedule for the Clark County 4-H Fair:
Monday, July 7
    6 p.m.- 4-H Private/Public Fashion Revue Judging (Community Building)
Tuesday, July 8
    6 p.m.- Clean up/Set up all Buildings for fair
Thursday, July 10
    4 to 7 p.m.- Open Class Entries accepted (Exhibit Building)
Friday, July 11
    6 to 8 p.m.- Early 4-H Project Check-in
Saturday, July 12
    9 to 11:30 a.m.- 4-H Projects entered and judged (except livestock)
    2 p.m.- 4-H Cat Show
    6 to 9 p.m.- Poultry & Rabbits entered
    7 p.m.- Tractor Pull (admission charged- Special Events
Sunday, July 13
    7 a.m. to 12 noon- Livestock Entered
    12 noon to 1 p.m.- Register for Livestock Judging Contest
    1 p.m.- 4-H Livestock Meeting (Food Center)
    2 p.m.- 4-H Dog Show (Indoor Arena)
    2 to 10 p.m.- 4-H Exhibit Buildings Open
    2 to 10 p.m.- Commercial Buildings Open
    2:30 p.m.- Ambassador Program Rabbit Showmanship Contest (Food Stand)
    3 p.m.- 4-H Horse & Pony Show (Outdoor Arena)
    3 to 5 p.m.- Mom’s Music Presents Vocal and Piano Students
    4 p.m.- Children’s Tractor Pull
    4 p.m.- 4-H Rabbit Show (Indoor Arena)
    4:30 p.m.- Antique Tractor Parade & Games (Special Events Track)
    5:30 to 8:30 p.m.- Gospel and Bluegrass Music (by local churches and bands)
    6:45 p.m.- “Presentation of Flags” (in front of Indoor Arena)
    7 p.m.- Homemade Ice Cream Contest
Monday, July 14
Food Stand Sponsor-
The New Washington  State Bank
    *WW- Weekend Warrior Bands
    7:30 a.m.- 4-H Swine Weigh in, start getting animals ready to begin weigh-in at 8 a.m.
    10 a.m.- 4-H Lama Show (Indoor Arena)
    5 to 10 p.m.- 4-H Exhibit Buildings Open
    6 p.m.- 4-H Sheep Show (Indoor Arena)
    6 to 6:45 p.m.- Taste Like Chicken (WW)
    6 to 8 p.m.- Concessions open in Indoor Arena
    6 to 9 p.m.- Clark Memorial Hospital, Free Blood Pressure Testing/First Aid (First Aid Station)
    6 to 10 p.m.- Commercial Buildings Open
    6 to 11 p.m.- James Gang Amusements (armbands available- $20)
    6:30 to 9 p.m.- St. Catherine Regional Hospital, Free Blood Pressure Testing/First Aid (near Commercial Buildings)
    7 p.m.- 4-H Rabbit “Run for the Carrot” (Rabbit Barn)
    7 p.m.- 4-H Horse & Pony Contesting Show Classes (Outdoor Arena)
    7 to 7:45 p.m.- Identity Crisis (Band)
    8 to 8:45 p.m.- Hog Tweezers (WW)
    8:30 to 9:30 p.m.- Toe Heel Express (in front of Indoor Arena)
    9 to 10 p.m.- The Other Side (Band)
    Rides and Concessions Open During Evening Hours Beginning at 6 p.m.
Tuesday, July 15
Food Stand Sponsor- Clark County Republicans
    9 a.m.- 4-H Poultry Show (Poultry/Rabbit Barn)
    10 a.m.- Livestock Judging Contest
    3 to 8 p.m.- American Red Cross Blood Drive- “Please Come and Donate”
    5 to 10 p.m.- 4-H Exhibit Buildings Open
    6 to 6:45 p.m.- Royal Tragedy (Band)
    6 to 9 p.m.- Clark Memorial Hospital, Free Blood Pressure Testing/First Aid (First Aid Station)
    6 to 9 p.m.- Concessions Open in Indoor Arena
    6 to 10 p.m.- Commercial Buildings Open
    6 to 11 p.m.- Family Nite, James Gang Amusements (armbands available- $15)
    6:30 to 9 p.m.- St. Catherine Regional Hospital, Free Blood Pressure Testing/First Aid (near Commercial Buildings)
    6:30 p.m.- 4-H Swine Show (Indoor Arena)
    7 p.m.- Southern Indiana Gymnastics (front of Indoor Arena)
    7 p.m.- 4-H Horse & Pony Show Trail Classes (Outdoor Arena)
    7 to 7:45 p.m.- The Static (Band)
    8 to 8:45 p.m.- Never Enough (Band)
    9 to 10 p.m.- Wrathbone (Band)
    Rides and Concessions Open During Evening Hours Beginning at 6 p.m.
Wednesday, July 16
Food Stand Sponsor- Clark County Democrats
    10 a.m.- 4-H Market Wether Goat Show (Indoor Arena)
    2 p.m.- 4-H Demonstration & Public Speaking Contest (Outdoor Shelter)
    4 p.m.- Deadline for Livestock Record Sheets to be turned into Extension Office
    5 to 10 p.m.- 4-H Exhibit Buildings Open
    5:30 p.m.- Children’s Costume Parade (Tent- weather permitting or Indoor Arena)
    6 to 6:45 p.m.- Catalyst (Band)
    6 to 9 p.m.- Clark Memorial Hospital, Free Blood Pressure Testing/First Aid (First Aid Station)
    6 to 10 p.m.- Commercial Buildings Open
    6 to 11 p.m.- James Gang Amusements (armbands available- $20)
    6:30 to 9 p.m.- St. Catherine Regional Hospital, Free Blood Pressure Testing/First Aid (near Commercial Buildings)
    6:30 p.m.- 4-H Beef Showmanship Contest, followed by 4-H Beef Steer/Beef Female Show (Indoor Arena)
    7 p.m.- Dessert Auction (Food Stand)
    7 to 7:45 p.m.- Hi-Tops (Band)
    8 to 8:45 p.m.- Dead By Friday (Band)
    9 to 10 p.m.- Bolt Action (Band)
    Rides and Concessions Open During Evening Hours Beginning at 6 p.m.
Thursday, July 17
Food Stand Sponsor- First Savings Bank
    10 a.m.- 4-H Female Goat Show (all species) & Dairy Goat Showmanship (Indoor Arena)
    12 noon- Absolute Deadline for signing up for 4-H Livestock Auction
    1 p.m.- 4-H Dairy Cattle Show (Indoor Arena)
    5 to 10 p.m.- 4-H Exhibit Buildings Open
    5 p.m. to ???- Clark County Cattlemen’s Association Selling Ribeye Steak Sandwiches
    6 p.m.- 4-H Corporation Board Annual Meeting (Indoor Arena)
    6 to 6:45 p.m.- D.J. Johnson (Band)
    6 to 9 p.m.- Clark Memorial Hospital, Free Blood Pressure Testing/First Aid (First Aid Station)
    6 to 10 p.m.- Commercial Buildings Open
    6 to 11 p.m.- Family Nite- James Gang Amusements (armbands available- $15)
    6:30 p.m.- 4-H Round Robin Showmanship Contest (Indoor Arena)
    6:30 to 9 p.m.- St. Catherine Regional Hospital, Free Blood Pressure Testing/First Aid (Near Commercial Buildings)
    7 p.m.- 4-H Rabbit Costume Show (Rabbit Barn)
    7 p.m.- 4-H Horse & Pony Fun Show (Outdoor Arena)
    7 to 7:45 p.m.- Band TBA
    8 to 8:45 p.m.- Seven Car Pileup (Band)
    9 to 10 p.m.- One Track Mindz (Band)
    Rides and Concessions Open During Evening Hours Beginning at 6 p.m.
  Friday, July 18
Food Stand Sponsor-Judge Vicki Carmichael
    WJIE 88.5 FM Radio Station presents- “Takin It To The Streets.” Come and be amazed, this is a lift you up and feel good concert from six local contemporary Christian bands:
    5 to 5:30 p.m.- Charlestown Independent Church
    5:45 to 6:15 p.m.- Charlestown Pleasant Ridge Baptist Church
    6:30 to 7 p.m.- Charlestown Community Presbyterian
    7:15 to 7:45 p.m.- Eastside Christian Church in Jeffersonville
    8 to 8:30 p.m.- First Presbyterian Church in Jeffersonville
    6 a.m. to 1 p.m.- 4-H Livestock released (except Auction animals)
    8 to 10 a.m.- Breakfast for all 4-H Exhibitors (Food Center)
    3 p.m.- Line Up of Auction animals
    5 to 9 p.m.- 4-H Exhibit Buildings Open (last night to be open)
    5:30 to 6:15 p.m.- Pre-Auction Buyer’s Social (Indoor Arena)
    6 p.m.- Ten Year 4-H Recognition, Clark County Sheriff’s Mental Attitude Award Presentation and Herdsmanship Awards Presented (Indoor Arena)
    6 to 9 p.m.- Clark Memorial Hospital, Free Blood Pressure Testing/First Aid (First Aid Station)
    6 to 10 p.m.- Commercial Buildings Open
    6 to 11 p.m.- James Gang Amusements (armbands available- $20)
    6:30 p.m.- 4-H Livestock Auction (Indoor Arena)
    6:30 to 9 p.m.- St. Catherine Regional Hospital, Free Blood Pressure Testing/First Aid (near Commercial Buildings)
    7 p.m.- Mud Drags (Adults- $10; Children- 7 to 12- $5 and 6 and under free; Pit Passes- $15- Special Events Track) Gates Open at 4 p.m.
    Rides and Concessions Open During Evening Hours Beginning at 6 p.m.
Saturday, July 19
Food Stand will be closed
    9 to 10:30 a.m.- 4-H Exhibits Released
    1 to 4 p.m.- Open Class Entries Released
    6 to 11 p.m.- James Gang Amusements (armbands available- $20)
    8 p.m.- Demolition Derby (Adults- $10, Children- 7 to 12- $5 and under 6- Free; Pit Passes- $15- Special Events Track)
    Rides and Concessions Open During Evening Hours Beginning at 6 p.m.
    The Food Center will be open throughout the 4-H Fair Week.
    Questions regarding these events should be directed to the Clark County Extension Office at 256-4591 from 8 a.m. to 4 p.m. Special Events and
Attractions are subject to change beyond control. Additional activities may be added periodically during the Fair.
Last Updated on Wednesday, 02 July 2008 13:01